# SDR SWIA201540796

- Difficulty date: February 19, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FORWARD CORE COWL INBD AFT AREA OF ACOC PANEL LANDING IS GOUGED.  C-CHECK, FABRICATED AND INSTALLED REPAIR PATCH FOR FWD CORE COWL INBD AFT AREA OF ACOC PANEL IAW REO.
